# SDR SWAA2018121027543

- Difficulty date: December 7, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 38,422 hours, 22,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Glowstrip
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY PHOTOLUMINESCENT STRIP INOP.  R&R PHOTOLUM STRIP PER MM.
